# SDR SWAA2021081542766

- Difficulty date: April 15, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDE SHIELD UPPER SURFACE CORRODED STA 767 TO 787. WL 156 RBL 25. / REMOVED CORROSION AT AFT CARGO R/H SIDE SHIELD STA 767 TO 787 AIW B737 SRM 51-10-02-02-0G-0 ITEM 15 ORIGINAL 'T' .050 REMAINING .040 LOSS .010 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-60-15-1A-1. REMOVED AND REPLACED SHIELD IAW B737 SRM 51-40-02-0G-0 AND DWG 146A0081 REV: 146A8127-12.
